# SDR FDEA2018121841169

- Difficulty date: May 4, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 33,127 hours, 17,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FR14 AND FR11A Y730 HAS CORROSON AROUND NUMEROUS   NUTPLATE HOLES. REMOVED CORROSION IAW SRM 51-74-10. NO ESTABLISHED LIMITS. FOUND TO BE OUT OF   LIMITS. REMOVED AND REPLACED FLOOR SUPPORT Y730 BETWEEN FR11 AND FR14 IAW SRM   51-40-21. FLOOR SUPPORT FABRICATED ON VT MAE TRAVELER T18/1340624  MAJOR REPAIR
